American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20K10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Manfred Droste and Rüdiger Göbel. Countable random $p$-groups with prescribed Ulm-invariants. Proc. Amer. Math. Soc. 139 (2011) 3203-3216. MR 2811276.
Abstract, references, and article information   
View Article: PDF

[2] Rüdiger Göbel and Warren May. Cancellation of direct sums of countable abelian $p$-groups. Proc. Amer. Math. Soc. 131 (2003) 2705-2710. MR 1974325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Rüdiger Göbel and Warren May. Modular group algebras of $\aleph_{1}$-separable $p$-groups. Proc. Amer. Math. Soc. 131 (2003) 2987-2992. MR 1993203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Agnes T. Paras and Lutz Strüngmann. Fully transitive $p$-groups with finite first Ulm subgroup. Proc. Amer. Math. Soc. 131 (2003) 371-377. MR 1933327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Peter Danchev. Isomorphism of commutative group algebras of closed $p$-groups and $p$-local algebraically compact groups. Proc. Amer. Math. Soc. 130 (2002) 1937-1941. MR 1896025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Paul Hill. A note on $\sigma$-summable groups. Proc. Amer. Math. Soc. 126 (1998) 3133-3135. MR 1476137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jutta Hausen and Phillip Schultz. The maximal normal $p$-subgroup of the automorphism group of an abelian $p$-group. Proc. Amer. Math. Soc. 126 (1998) 2525-2533. MR 1458876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Steve Files and Brendan Goldsmith. Transitive and fully transitive groups. Proc. Amer. Math. Soc. 126 (1998) 1605-1610. MR 1451800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paul Hill and Jane Kirchner West. Subgroup transitivity in abelian groups. Proc. Amer. Math. Soc. 126 (1998) 1293-1303. MR 1443830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter Danchev. Commutative group algebras of $\sigma$-summable abelian groups. Proc. Amer. Math. Soc. 125 (1997) 2559-2564. MR 1415581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Paul Hill. A new characterization of totally projective groups of cardinality $\aleph\sb 1$ . Proc. Amer. Math. Soc. 123 (1995) 657-662. MR 1291773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Phillip Schultz. A counterexample in Jacobson radicals . Proc. Amer. Math. Soc. 122 (1994) 961-964. MR 1260180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Patrick Keef. An application of set theory to the torsion product of abelian groups . Proc. Amer. Math. Soc. 118 (1993) 735-738. MR 1146863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Patrick Keef. A class of primary abelian groups characterized by its socles . Proc. Amer. Math. Soc. 115 (1992) 647-653. MR 1101986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] L. Salce and P. Zanardo. A result by Kulikov that does not extend to modules over general valuation domains . Proc. Amer. Math. Soc. 111 (1991) 643-649. MR 1043419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] William Ullery. An isomorphism theorem for commutative modular group algebras . Proc. Amer. Math. Soc. 110 (1990) 287-292. MR 1031452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Paul Hill and William Ullery. A note on a theorem of May concerning commutative group algebras . Proc. Amer. Math. Soc. 110 (1990) 59-63. MR 1039530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Patrick Keef. Some isomorphisms of abelian groups involving the Tor functor . Proc. Amer. Math. Soc. 110 (1990) 27-37. MR 1030735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] William Ullery. Modular group algebras of $N$-groups . Proc. Amer. Math. Soc. 103 (1988) 1053-1057. MR 954982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Manfred Dugas. On the Jacobson radical of some endomorphism rings . Proc. Amer. Math. Soc. 102 (1988) 823-826. MR 934850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Mark Lane. A new characterization for $p$-local balanced projective groups . Proc. Amer. Math. Soc. 96 (1986) 379-386. MR 822423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Doyle Cutler. Abelian $p$-groups $A$ and $B$ such that ${\rm Tor}(A,\,G)\cong {\rm Tor}(B,\,G),$ $G$ reduced . Proc. Amer. Math. Soc. 91 (1984) 12-14. MR 735554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Charles Megibben. Totally Zippin $p$-groups . Proc. Amer. Math. Soc. 91 (1984) 15-18. MR 735555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Paul Hill. The equivalence of high subgroups . Proc. Amer. Math. Soc. 88 (1983) 207-211. MR 695242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Paul Hill. The recovery of some abelian groups from their socles . Proc. Amer. Math. Soc. 86 (1982) 553-560. MR 674080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Doyle O. Cutler. Primary abelian groups having all high subgroups isomorphic . Proc. Amer. Math. Soc. 83 (1981) 467-470. MR 627671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Roger Hunter and Elbert Walker. $S$-groups revisited . Proc. Amer. Math. Soc. 82 (1981) 13-18. MR 603592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Paul Hill. The third axiom of countability for abelian groups . Proc. Amer. Math. Soc. 82 (1981) 347-350. MR 612716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Paul Hill. Quotients of valuated vector spaces . Proc. Amer. Math. Soc. 81 (1981) 14-18. MR 589128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] W. P. Berlinghoff and J. D. Reid. Quasi-pure projective and injective torsion groups . Proc. Amer. Math. Soc. 65 (1977) 189-193. MR 0470104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2